Alert archive / Oklahoma / River Flood Advisories in 2015
River Flood Advisory 7, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood advisory at May 10, 2015, 9:32 AM CDT for Ottawa County, Oklahoma. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- May 10, 2015, 9:32 AM CDT (14:32 UTC)
- Expired
- May 12, 2015, 7:00 AM CDT
- In force
- 45 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 100 km from the middle of the area, began a volume at 14:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 14.48 ft at May 11, 2015, 6:00 AM CDT.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood advisory went out at May 10, 6:10 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 10, 6:10 AM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
610 AM CDT SUN MAY 10 2015
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
FOR THE 12Z TAFS... VFR CONDITIONS ARE EXPECTED TO PREVAIL AT ALL
SITES OVER THE NEXT FEW HOURS BEFORE THUNDERSTORMS DEVELOP. MVFR
CONDITIONS CAN THEN BE EXPECTED FOR THE REMAINDER OF THE FORECAST
PERIOD. SOME HEAVY THUNDERSTORMS WITH INTERMITTENT IFR OR WORSE
CONDITIONS... ALONG WITH STRONG GUSTY WINDS WILL BE POSSIBLE AT
JUST ABOUT ANY SITE TODAY AND TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 331 AM CDT SUN MAY 10 2015/
DISCUSSION...
THUNDERSTORMS THAT HAVE PRODUCED SPORADIC SEVERE WINDS AND
WIDESPREAD FLOODING ACROSS PARTS OF SE OK AND WRN AR ARE GRADUALLY
EXITING THE FORECAST AREA EARLY THIS MORNING. WE SHOULD SEE A
FEW HOURS OF LIMITED PRECIPITATION COVERAGE THIS MORNING BEFORE
YET ANOTHER ROUND OF SHOWERS/THUNDERSTORMS LIFTS NE FROM TX INTO
ERN OK/WRN AR BY MID-MORNING AND INTO THE AFTERNOON. AS WE'VE
SEEN THE PAST FEW DAYS...THE CONVECTIVE MODE WILL REMAIN QUITE
MESSY ALTHOUGH STRENGTHENING MID-LEVEL FLOW WILL SUPPORT SOME
SEVERE WEATHER.
THE NAM HAS REMAINED CONSISTENT IN DEVELOPING LATE AFTERNOON/EARLY
EVENING CONVECTION ACROSS SE KS INTO PARTS OF OK AS THE PACIFIC
FRONT OVERTAKES THE DRYLINE. ADDITIONAL SEVERE WEATHER WILL BE
POSSIBLE IF THIS OCCURS...WITH THUNDERSTORMS SWEEPING SE ACROSS THE
ENTIRE FORECAST AREA BEFORE EXITING BY EARLY MONDAY MORNING.
BIGGEST CONCERN OVER THE NEXT 24 HOURS WILL BE THE CONTINUATION OF
FLASH FLOODING...AS THUNDERSTORMS TRAIN ACROSS AREAS OF ERN OK AND
WRN AR WHERE BETWEEN 3 TO 8 INCHES OF RAIN HAS FALLEN OVER THE PAST
FEW DAYS. PRECIP WATER VALUES AT OR ABOVE 1.5 INCHES WILL RESULT IN
EFFICIENT RAINFALL RATES...WITH ANOTHER 2 TO 4 INCHES OF RAINFALL
LIKELY ESPECIALLY ACROSS SE OK/WRN AR.
HIGH PRESSURE WILL BUILD IN FOR MONDAY AND TUESDAY...SHUNTING THE
BEST MOISTURE S OF THE AREA. MOIST SLY/SWLY FLOW WILL RETURN AS THE
HIGH PRESSURE SLIDES E...WITH THUNDERSTORMS CHANCES INCREASING BY
MID TO LATE WEEK. BEST CHANCES AT THIS TIME LOOK TO BE WEDNESDAY
NIGHT INTO THURSDAY...WITH ADDITIONAL HEAVY RAINFALL POSSIBLE.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...06Hazardous weather outlook, May 10, 5:08 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
508 AM CDT SUN MAY 10 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
508 AM CDT SUN MAY 10 2015
...FLASH FLOODING AND SEVERE WEATHER THREATS CONTINUE TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...MID MORNING.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID MORNING.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID MORNING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
ONSET...MID MORNING.
DISCUSSION...
ANOTHER DAY OF WIDESPREAD SEVERE WEATHER IS ON TAP TODAY INTO
TONIGHT AS A PERSISTENT UPPER SYSTEM FINALLY TRAVERSES THE REGION. ALONG
WITH A STRENGTHENING LOW-LEVEL JET THIS MORNING... STRONG
INSTABILITY AND SHEAR WILL BE PRESENT AS ONGOING STRONG STORMS IN
NORTH TEXAS MOVE INTO EASTERN OKLAHOMA LATER DURING THE MORNING.
LARGE HAIL... DAMAGING WINDS... AND TORNADOES WILL ALL BE
POSSIBLE.
IN ADDITION... WITH MUCH OF THE FORECAST AREA SATURATED AND
ALREADY FLOODED... ANY ADDITIONAL HEAVY RAINFALL TODAY... WHICH IS
EXPECTED... WILL CREATE DANGEROUS CONDITIONS. THE SEVERE WEATHER
THREAT WILL PERSIST... AND LIKELY WORSEN WITH THE APPROACH OF A
COLD FRONT THIS EVENING AND OVERNIGHT.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
ALTHOUGH THERE WILL BE SOME THUNDERSTORM POTENTIAL EVERY DAY
DURING THE UPCOMING WEEK... CHANCES WILL BE GREATEST DURING THE
MIDDLE AND LATE WEEK AS LOW LEVEL MOISTURE RETURNS. SEVERE WEATHER
POTENTIAL WILL REMAIN LOW AS UPPER FLOW ACROSS THE REGION REMAINS
WEAK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, May 10, 7:54 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 AM CDT SUN MAY 10 2015
OKZ060-064>066-101400-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-TULSA OK-
754 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CREEK...WESTERN OKMULGEE AND WESTERN TULSA
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 754 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF SILVER CITY TO 60 MILES SOUTH OF
BEARDEN...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...TULSA...WILSON...LIBERTY...GRAY...OKEMAH...
WELEETKA...BEARDEN...CLEARVIEW...PHAROAH...CASTLE...PADEN...BOLEY...
MASON...OKFUSKEE...WELTY...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
SCHULTER...PRESTON...BEGGS...SAND SPRINGS...JENKS...GLENPOOL...
BRISTOW...MILFAY...SLICK...DEPEW...MOUNDS...KIEFER...SILVER CITY...
KELLYVILLE...SAPULPA...OKMULGEE STATE PARK AND JENKS RIVERSIDE
AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3608 9657 3617 9595 3537 9594 3537 9598
3529 9598 3528 9643 3529 9645 3545 9645
3545 9648 3543 9649 3545 9655 3539 9653
3539 9655 3540 9657
TIME...MOT...LOC 1254Z 250DEG 25KT 3603 9645 3448 9646Special weather statement, May 10, 8:45 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 AM CDT SUN MAY 10 2015
OKZ049-053-075-101445-
CHOCTAW OK-LATIMER OK-PUSHMATAHA OK-
845 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
CHOCTAW...PUSHMATAHA AND SOUTHERN LATIMER
AT 846 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 15 MILES NORTHWEST OF EUBANKS TO 12 MILES SOUTH OF
UNGER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...YANUSH...HUGO...ORD...FROGVILLE...GRANT...
GAY...GOODLAND...SAWYER...FORT TOWSON...SWINK...BOSWELL...UNGER...
SOPER...MESSER...KENT...SOBOL...HUSKEY...FALLON...SPEER...APPLE...
ANTLERS...CLAYTON...CORINNE...DELA...RATTAN...CLOUDY...MOYERS...
FINLEY...KOSOMA...SNOW...NASHOBA...STANLEY...TUSKAHOMA...KIAMICHI...
ALBION...OLETA...KELLOND...EUBANKS...DUNBAR...SARDIS...HUGO LAKE
STATE PARK...CLAYTON LAKE STATE PARK AND RAYMOND GARY STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3388 9555 3393 9559 3389 9575 3386 9577
3388 9586 3392 9590 3416 9591 3417 9578
3450 9579 3451 9568 3460 9568 3460 9552
3467 9551 3476 9506 3424 9504 3423 9514
3394 9515 3395 9522 3388 9526 3386 9539
TIME...MOT...LOC 1346Z 262DEG 31KT 3452 9580 3386 9579Special weather statement, May 10, 9:01 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
901 AM CDT SUN MAY 10 2015
OKZ054>056-060-061-064>067-070-071-101445-
CREEK OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-OKFUSKEE OK-OKMULGEE
OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
901 AM CDT SUN MAY 10 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN NOWATA...OKMULGEE...SOUTHEASTERN
OSAGE...WESTERN ROGERS...TULSA...WESTERN WAGONER AND WASHINGTON
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE
AT 901 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNSDALL TO 2 MILES SOUTH OF BRYANT...MOVING EAST AT
35 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...WILSON...LIBERTY...GRAY...CATOOSA...VERDIGRIS...
OOLOGAH...TALALA...PHAROAH...OKMULGEE...HENRYETTA...BRYANT...DEWAR...
HOFFMAN...GRAYSON...SCHULTER...MORRIS...ERAM...PRESTON...BEGGS...BALD
HILL...HECTORVILLE...AVANT...WOLCO...BARNSDALL...TALLANT...SAND
SPRINGS...LEONARD...BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...
SKIATOOK...COLLINSVILLE...BROKEN ARROW...VERA...RAMONA...OCHELATA...
CHOSKA...STONEBLUFF...REDBIRD...COWETA...ONETA...MOUNDS...KIEFER...
SAPULPA...PIERCE...HITCHITA...COUNCIL HILL...WAINWRIGHT...BOYNTON...
JAMESVILLE...HASKELL...OKMULGEE STATE PARK...TULSA INTERNATIONAL
AIRPORT AND JENKS RIVERSIDE AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING DIME SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN
CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3663 9568 3548 9552 3528 9610 3529 9612
3663 9625
TIME...MOT...LOC 1401Z 270DEG 31KT 3654 9613 3536 9602The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:29 PM CDT | Special Weather Statement | TSA | Sequoyah | 46 min |
| May 9, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 45 min |
| May 9, 7:54 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 6 hr |
| May 9, 9:17 PM CDT | River Flood Warning | TSA | Pushmataha | 71 hr |
| May 9, 9:22 PM CDT | Special Weather Statement | TSA | Latimer | 38 min |
| May 9, 10:29 PM CDT | Flash Flood Warning | TSA | Latimer, McIntosh, Pittsburg | 6 hr |
| May 9, 10:30 PM CDT | Special Weather Statement | TSA | Latimer | 45 min |
| May 9, 10:50 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore | 115 min |
| May 9, 11:08 PM CDT | Flash Flood Warning | TSA | Latimer, LeFlore | 6 hr |
| May 9, 11:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 50 min |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 5 days |
| May 9, 11:12 PM CDT | River Flood Warning | TSA | LeFlore | 63 hr |
| May 9, 11:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 45 min |
| May 10, 12:05 AM CDT | Special Weather Statement | TSA | Haskell | 40 min |
| May 10, 12:29 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 4 hr |
| May 10, 12:49 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Sequoyah | 56 min |
| May 10, 1:42 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 48 min |
| May 10, 1:57 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 3 hr |
| May 10, 4:27 AM CDT | Areal Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg, Sequoyah | 6 hr |
| May 10, 4:57 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| May 10, 5:22 AM CDT | River Flood Warning | TSA | Sequoyah | 20 hr |
| May 10, 7:54 AM CDT | Special Weather Statement | TSA | Creek, Okfuskee, Okmulgee | 66 min |
| May 10, 8:00 AM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee | 6 hr |
| May 10, 8:35 AM CDT | Flash Flood Warning | TSA | Creek, Osage, Pawnee, Tulsa | 6 hr |
| May 10, 8:37 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, McIntosh, Pittsburg | 53 min |
| May 10, 8:44 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okmulgee, Pittsburg and 1 more | 6 hr |
| May 10, 8:45 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 60 min |
| May 10, 8:55 AM CDT | River Flood Warning | TSA | Choctaw | 55 hr |
| May 10, 8:57 AM CDT | River Flood Warning | TSA | Okmulgee | 6 days |
| May 10, 9:01 AM CDT | Special Weather Statement | TSA | Okmulgee, Tulsa | 44 min |
| May 10, 9:10 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Wagoner | 50 min |
| May 10, 9:19 AM CDT | Tornado Warning | TSA | Latimer, Pittsburg | 26 min |
| May 10, 9:25 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 3 more | 65 min |
| May 10, 9:41 AM CDT | Flash Flood Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 4 hr |
| May 10, 9:43 AM CDT | Tornado Warning | TSA | Latimer, LeFlore | 32 min |
| May 10, 9:46 AM CDT | Special Weather Statement | TSA | Cherokee, Mayes, Muskogee, Wagoner | 59 min |
| May 10, 9:48 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 6 hr |
| May 10, 9:52 AM CDT | River Flood Advisory | TSA | Cherokee | 71 hr |
| May 10, 10:27 AM CDT | Severe Thunderstorm Warning | TSA | Adair, LeFlore, Sequoyah | 48 min |
| May 10, 10:51 AM CDT | Tornado Warning | TSA | LeFlore | 24 min |
| May 10, 11:03 AM CDT | Special Weather Statement | TSA | Ottawa | 72 min |
| May 10, 12:13 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg | 107 min |
| May 10, 1:21 PM CDT | Areal Flood Warning | TSA | Creek, Haskell, Latimer, McIntosh, Mayes, Muskogee and 5 more | 24 hr |
| May 10, 2:52 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Muskogee and 1 more | 24 hr |
| May 10, 4:10 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 10, 5:52 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 6 hr |
| May 10, 5:59 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 46 min |
| May 10, 6:10 PM CDT | Tornado Warning | TSA | Pushmataha | 35 min |
| May 10, 6:36 PM CDT | Tornado Warning | TSA | Pittsburg, Pushmataha | 39 min |
| May 10, 6:52 PM CDT | Tornado Warning | TSA | Latimer, Pittsburg, Pushmataha | 38 min |
| May 9, 8:45 PM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 9 hr |
| May 10, 12:46 AM CDT | Special Weather Statement | TSA | Sebastian | 44 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin | 29 min |
| May 10, 4:34 AM CDT | River Flood Warning | TSA | Crawford, Sebastian | 59 hr |
| May 10, 5:27 AM CDT | Areal Flood Warning | TSA | Crawford, Franklin, Madison, Sebastian, Washington | 6 hr |
| May 10, 8:11 AM CDT | River Flood Advisory | TSA | Crawford, Franklin | 37 hr |
| May 10, 8:19 AM CDT | River Flood Warning | TSA | Franklin, Johnson, Logan | 3 days |
| May 10, 11:01 AM CDT | Tornado Warning | TSA | Sebastian | 14 min |
| May 10, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Crawford, Franklin, Sebastian | 62 min |
| May 10, 11:57 AM CDT | Severe Thunderstorm Warning | TSA | Madison | 48 min |
| May 10, 12:17 PM CDT | Severe Thunderstorm Warning | TSA | Carroll, Madison | 37 min |
Nearby
River Flood Advisories in Oklahoma, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.